# SDR DL757952257

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280093SP
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR-664 HOLE ON UPPER AND LOWER SURFACE APPROX 47 INCHES FROM INBD END AND 6 INCHES FROM T/E OF LT AFT FLAP ASSEMBLY.  ACCOMPLISHED REPAIRS PER DL ERA 301659-14 AND SRN 57-53-01.
